MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE PROPATEN VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT

W.L. GORE & ASSOCIATES GORE PROPATEN VASCULAR GRAFT; PROSTHESIS, VASCULAR GRAFT
Catalog Number HT064050A
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the manufacturing records verified that the lot met release requirements.The device was not returned.Consequently, a direct product analysis was not possible.Additional information about this event could not be obtained.As a result, no further investigation is possible.All information has been placed on file for use in tracking and trending.
 
Event or Problem Description
The following was reported to gore by the hospital operating room supervisor: the gore® propaten® vascular graft with heparin was implanted (b)(6) 2018 in the lower extremity during a femoral-femoral crossover procedure.The supervisor reported that on (b)(6) 2018, because of a non-healing surgical wound, the doctor suspected the graft was infected.The gore® propaten® vascular graft with heparin was explanted on (b)(6) 2018.The or supervisor reported cultures were taken during the explant procedure.
 
Additional Manufacturer Narrative
Additional manufacturer narrative: the hospital confirmed that both the bacterial culture and the fungus culture were negative.Patient identifier, age or date of birth, sex, weight and ethnicity- patient information other relevant history, including preexisting medical conditions(e.G., allergies, race, pregnancy, smoking and alcohol use, hepatic/renal sysfunction, etc.) corrected data: conclusions code.
 
Additional Manufacturer Narrative
Corrected data: b3: date of event.

Brand Name
GORE PROPATEN VASCULAR GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7739423
Report Number2017233-2018-00475
Device Sequence Number1049837
Product Code DSY
UDI-Device Identifier00733132606603
UDI-Public00733132606603
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K062161
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/07/2021
Device Catalogue NumberHT064050A
Device Lot Number5751066PP008
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/01/2018
Supplement Report FDA Received Date08/10/2018
08/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient Weight70